# SDR DALA2021022201027

- Difficulty date: February 21, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 58,166 hours, 26,682 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 98051399
- Condition: Inoperative
- Location: Autopilot Sys
- Part time: 56,528 hours, 20,655 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3737 -ATB- DUE TO AUTOPILOT MCP (MODE CONTROL PANEL) ALTITUDE SELECTOR INOPERATIVE.  CORRECTIVE ACTION: REPLACED AUTOPILOT MODE CONTROL PANEL.  OPS CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
